# SDR AALA202211118114

- Difficulty date: September 29, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 70,252 hours, 26,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE UPPER SKIN PANEL LOWER SURFACE 12 INCHES INBOARD OF RIB 7A. MAINTENANCE REPAIRED SKIN PANEL PER EA 338985.
